Doctor insights on:
Azithromycin (zithromax, azithrocin, zmax, azin) is an azalide, a subclass of macrolide antibiotics. Azithromycin is one of the world's best-selling antibiotics.[not in citation given (see discussion.)] it is derived from erythromycin, with a methyl-substituted nitrogen atom incorporated into the lactone ring, thus making ...Read more
Taking azithromycin for tonsilitis. Have mvp mild mr and tachycardia. Atenolol 25mg daily. Risk for antibiotic disturbances with heart rhythm?
Is severe ectopic heart beats dangerous w/ lack of oxygen to the heart w/ pulm stenosis, h murmur and severe asthma? Pulse is 120+ w/ heart medicine.
Too complicated: In general the answer would be no, but your situation is quite complicated and you will need to discuss with your doc or cardiologist. ...Read more
Yes: Cipralex or Lexapro (escitalopram) is associated with dose depended qt interval prolongation and should not be used in those with cong. Long qt syndrome or known pre-existing qt interval prolongation or in combination with other medicines that prolong qt interval.It can precipitate malignant arrhythmia and sudden death! ...Read more
Reverses Ht Failure: Toprol xl (specifically that formulation, not metoprolol tartrate) and Carvedilol (generic or Coreg (carvedilol) brand name) have been shown in large, well controlled clinical trials to slow and sometimes reverse the damage of heart failure. They operate by blocking a malfunctioning feedback loop of hormones and signaling molecules, ultimately by blocking the effect of adrenaline on the heart. Good question! ...Read more
Continuum: Coronary disease develops from our lifestyle and as we age real blockage develops in some or all coronary vessels. One or more plaques disrupt and obstruct. If adequate collateral pathways exist may just vagus transient angina or pain. Angina is pain without damage. If not adequate flow, or collateral, acute myocardial infarction- heart attack occurs and that is "damage". Heart failure may follow. ...Read more
Uncertain: Prevpac (lansoprazole amoxicillin and clarithromycin) cconsists of 3 different medications. Two of these are antibiotics and one is an acid reducer. There are many possibilities how these medications could affect the heart rhythm, but the exact mechanism is not worked out. When a side effect profile is added to a medicine, the mechanism is often speculated, but not known for sure. Start with your doctor if prevpac (lansoprazole amoxicillin and clarithromycin) causes this. Take care. ...Read moreSee 1 more doctor answer
Hbp, rate 150, a-fib, k= 2.5 in er. Toprol (metoprolol) stopped a-fib. History of skipped beats/flopping fish in chest, 3 yrs. What is my heart disease risk?
Not likely: If accupril (quinapril) (or any ACE inh) is given for blood pressure, the heart rate will not change. Only beta blockers and some calcium channel blockers will do that. However: if accupril (quinapril) is given for heart failure, it is possible that when CHF is better compensated, the heart rate will be lower due to the better compensated CHF and not by direct effect of the medication. ...Read more
I was prescribed prednisone, choledyl and avelox for sinusitis. Is it safe to take these medwith heart rate irregularities (pvc pac and taccycardia).
Sinusitis: Choledyl can produce accelerated heart rates. Avelox may cause a rare heart problem called qt prolongation. If you are being treated for an abnormal heartbeat, make sure the doctor is aware of it. Does not sound as if they are. Good to be cautious. Stay safe and get better. ...Read moreSee 1 more doctor answer
Side effects like panic attack w/ augmentin (amoxicillin and clavulanate) given for sinus infection. Heart races, hard to breathe, nausea, tight chest. Can i take different meds?
Sob. Chest xray ok. Echo - some damage. Stress test/nuclear- heart skips every other beat; right ventricle enlrgd. Oxygen ok. No hbp. Why sob? Next?
Short of breath : Ct scan of the chest. If your right ventricle is enlarged and you have shortness of breath further testing is indicated. Causes such as pulmonary embolism, pulmonary hypertension, interstitial lung disease, vasculitis need to be considered. You should probably see a pulmonologist. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Long qt azithromycin heart
- Azithromycin allergy
- Ask a doctor a question free online
- Is azithromycin a zpack?
- Allergy to azithromycin
- Azithromycin for clamidia
- Azithromycin and drinking
- Talk to a infectious disease specialist online